# SDR GTIA2024101438453

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N957NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10899
- Aircraft time: 8,812 hours, 3,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND L2 DOOR ASSIST BOTTLE PRESSURE LOW -SVCD L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00
